# SDR DL757952119

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1661
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT AFT GALLEY STA 1661 LBL 48 AND LBL 54C.  REMOVED CORROSION FROM BEAM UPPER FLANGE .030 AT LBL 48 AND LBL 54.  MANUF PARTS PER SRM, INSTALLED DOUBLERS.
